Jump to content

IHATEPROZAC

Just Registered
  • Content Count

    3
  • Joined

  • Last visited

About IHATEPROZAC

  • Rank
    Newbie

Recent Profile Visitors

232 profile views
  1. I hope you had a fantastic day :)

  2. that is really interesting, but sugar and salt seem to be the things i crave. never did before, actually i hate candy, but not since the prozac discontinuation, sad but i am a 31 year old man, father of 2, and i am drinking all there kool-aid...thanks for the words/advice. take care, ihateprozac
  3. HEY THERE, I HAVE BEEN OFF PROZAC NOW FOR ABOUT 6 TO 7 WEEKS AND I HAVE GAINED ABOUT 12 LBS, DO YOU SEEM TO WANT TO EAT MORE, MORE OFTEN?? I DO NOT SEEM TO NEED A LOT IN MY PORTIONS, BUT NEVER SEEM TO FEEL FULL... ARE YOU EXPERIENCING ANYTHING LIKE THIS..ANYBODY ELSE?? ANY BODY KNOW HOW LONG THIS MIGHT LAST.?
  4. Hi Sarah, thanks for your kind words. ;) I did discuss it with my doc but they said it was probably down to 'depression' and, like I said, prescribed me Celexa (well, Cipralex, which is a variant of Celexa). They are pretty ignorant about stuff like this, and their knowledge of long-term discontinuation problems is even less extensive(!) I had some hormone tests recently and my prolactin/testosterone levels are fine, I'm in really good physical shape, I just don't get interested like I should, like I used to, even before going on Prozac. After years of isolation, I've met someone who I love soooo much and though I get 'feelings' when I'm around her, the parts that need to work just don't. It's ******* me. I mean, though the 'sex' part isn't even that important, strictly, because the love is so strong between us, I want to give her that side of me too. I *know* it's there, I feel it in brief, passing moments, and it's strong, but it's just so frustratingly buried and I don't know how I can dig it up at present... I mean, if I was on Prozac and had lots of sexual desire, and my current non-medicated depression IS causing my lack of libido, would going back on it cause it to come back? Or would I just get even worse?? Me is going crazy here!!!!!!!! hey there, actually my story is very similar to that of dan-o. i had been on prozac for about 4 years, got married, enjoyed an active sex life (had 2 kids) and went off of the prozac b/c i really felt my OCD was under control. was off about 2 weeks, experienced the headaches, nausea and even weight gain, but none of these compared to the libido issues. i at first felt like maybe i had had too much to drink(we got home from a rare night out), but realized quickly it was much more than this. it has been 7 weeks now and i am unable to perform on a consistant level, and i realize as i have read it could be excessive stress, or psychsomatic, but this is even when i initiate the sex, and as involved as i am mentally, shall we call it motivated to finish, i get no response downstairs. i was also wondering if going back on the prozac would help, but i will be honest, i felt like a prozac prisoner, it has a long half life, so it gave me a little room to fudge, i mean i would occasionally skip a dose, but after this emasculation, i do not know what to do. i have become depressed (not my orignal problem at all) and was wondering if i should stop concentrating on going back on prozac, and try some of the ED drugs out there, but isn't that just prolonging the problem?? dazed and confused, does anybody out there know of any drugs besides wellbutrin that might reverse these nasty side effects, i really do not want to start another ssri/anti depressant unless i have to. IHATEPROZAC
×
×
  • Create New...